# SDR CA000511026

- Difficulty date: February 17, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 15,543 hours
- Engine: Allsn 250C20R2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Hook
- Condition: Wrong Part
- Location: On The Lanyard
- Component: Seat/Cargo Attac, Bell
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROTORCRAFT WAS CARRYING A SKIDOO ON THE CARGO HOOK WHEN THE PILOT FELT IT RELEASE.  RETURNED TO BASE WHERE THE HOOK AND MECHANICAL AND ELECTRICAL RELEASES WERE CHECKED.  AS A PRECAUTIONARY MEASURE, THE HOOK WAS REPLACED.  THE REMOVED ASSY WAS TESTED AS PER BREEZE EASTERN RECOMMENDATIONS (TWICE) AND NO DEFECTS WERE FOUND.  IT IS SUSPECTED THAT THE WRONG SIZE RING WAS USED ON THE LANYARD.
